Alert archive / Florida / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 23, NWS Tampa Bay, FL

June 24, 2012Hillsborough County, Pinellas County, Florida

NWS Tampa Bay, FL issued this severe thunderstorm warning at Jun 24, 2012, 11:22 AM EDT for Hillsborough County, Pinellas County, Florida. It was in force for 38 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 24, 2012, 11:22 AM EDT (15:22 UTC)
Expired
Jun 24, 2012, 12:00 PM EDT
In force
38 min
Issued by
NWS Tampa Bay, FL
Area
Storm-based polygon

Counties Hillsborough County, FL, Pinellas County, FL

The radar

The Tampa radar (KTBW), 31 km from the middle of the area, began a volume at 15:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 24, 11:38 AM EDTTSTM WND GST 47Saint Petersburg-Clearw, FLWIND GUST OF 41 KNOTS.
Jun 24, 11:45 AM EDTTSTM WND DMG1 Ese Saint Petersburg, FL3 TELEPHONE POLES DOWN AND 3 TREES DOWN IN SAINT PETERSBURG NEAR 16TH AVE SOUTH AND 21ST STREET SOUTH. ONE TREE FELL ONTO A TRAILER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 3.4 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2012-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 400 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2012-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -17 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
400 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
926 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-17 m²/s²
0-3 km storm-relative helicity
-25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

192 
WUUS52 KTBW 241522
SVRTBW
FLC057-103-241600-
/O.NEW.KTBW.SV.W.0023.120624T1522Z-120624T1600Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1122 AM EDT SUN JUN 24 2012

THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HILLSBOROUGH COUNTY IN WEST CENTRAL FLORIDA...
  PINELLAS COUNTY IN WEST CENTRAL FLORIDA...

* UNTIL NOON EDT.

* AT 1113 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR SAINT PETE BEACH...AND
  MOVING NORTH AT 40 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  PINELLAS PARK...LARGO...CLEARWATER...DUNEDIN...TAMPA...TAMPA
  INTERNATIONAL AIRPORT...PALM HARBOR...TARPON SPRINGS...LUTZ...
  VENETIAN ISLES...SAWGRASS LAKE PARK...INDIAN ROCKS BEACH...BELLEAIR
  BEACH...MACDILL AIR FORCE BASE...BELLEAIR...HIGHPOINT...SAINT PETE
  CLEARWATER AIRPORT...CLEARWATER BEACH...SOUTH TAMPA AND SOHO.

LAT...LON 2817 8280 2817 8249 2812 8234 2783 8253
      2785 8256 2796 8256 2796 8266 2798 8262
      2799 8267 2794 8271 2788 8258 2781 8258
      2770 8263 2769 8271 2764 8266 2765 8270
      2761 8273 2772 8275 2786 8286
TIME...MOT...LOC 1523Z 197DEG 35KT 2784 8271

$$
1 follow-up statement
445 
WWUS52 KTBW 241559
SVSTBW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1159 AM EDT SUN JUN 24 2012

FLC057-103-241608-
/O.EXP.KTBW.SV.W.0023.000000T0000Z-120624T1600Z/
HILLSBOROUGH FL-PINELLAS FL-
1159 AM EDT SUN JUN 24 2012

...THE SEVERE THUNDERSTORM WARNING FOR PINELLAS AND NORTHWESTERN
HILLSBOROUGH COUNTIES WILL EXPIRE AT NOON EDT...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY EVENING FOR
WESTERN FLORIDA.

LAT...LON 2817 8280 2817 8249 2812 8234 2783 8253
      2785 8256 2796 8256 2796 8266 2798 8262
      2799 8267 2794 8271 2788 8258 2781 8258
      2770 8263 2769 8271 2764 8266 2765 8270
      2761 8273 2772 8275 2786 8286
TIME...MOT...LOC 1558Z 185DEG 34KT 2799 8282

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 5:30 AM EDT, 5 hours 52 minutes earlier.

Area forecast discussion, Jun 24, 5:30 AM EDT, 5 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
530 AM EDT SUN JUN 24 2012

.SYNOPSIS...
MAIN FORECAST CONCERN REMAINS THE EVOLUTION OF TROPICAL STORM DEBBY
AS SHE SPINS OVER THE NORTHEAST GULF OF MEXICO. THE ORGANIZATION OF
DEBBY HAS CHANGED LITTLE EARLY THIS MORNING WITH MUCH OF THE
CONVECTION AND STRONGER WINDS OFF THE NORTH AND EAST OF THE CENTER
OF CIRCULATION. WV/RADAR IMAGERY CONTINUES TO SHOW A DEEP TROPICAL
CONNECTION OF SOUTHERLY FLOW ON THE EASTERN SIDE OF THIS SYSTEM WITH
WIDESPREAD RAIN/THUNDERSTORMS. WITH THE STRONGEST WINDS WELL OFF TO
THE NORTH AND EAST OF THE CENTER...A TROPICAL STORM WARNING HAS BEEN
ISSUED FOR THE OFFSHORE MARINE LEGS OF 20 TO 60 NM FROM ENGLEWOOD TO
THE SUWANNEE RIVER.

&&

.SHORT TERM (TODAY THROUGH TUESDAY)...
TODAY THROUGH MONDAY...TROPICAL STORM DEBBY WILL CONTINUE TO SPIN
OVER THE NORTHEAST/NORTH-CENTRAL GULF OF MEXICO. ON THE EASTERN
PERIPHERY OF THIS STORMS OUR FORECAST AREA WILL EXPERIENCE
WIDESPREAD RAIN AND EMBEDDED THUNDERSTORMS WITH RAIN CHANCES AT THE
CATEGORICAL LEVEL...AT LEAST THROUGH TONIGHT. RAIN CHANCES STILL
APPEAR QUITE HIGH FOR MONDAY...BUT DETAILS OF THE FORECAST WILL BE
HIGHLY DEPENDENT ON THE EVOLUTION OF DEBBY. BIGGEST IMPACTS OTHER
THAN THE RAINFALL WILL BE FELT OVER THE MARINE ZONES AND ALONG THE
IMMEDIATE COAST. BASED ON CURRENT TRENDS AND EXTRA-TROPICAL SURGE
FORECASTS...A COASTAL FLOOD WARNING HAS BEEN ISSUED FOR THE COASTS
OF LEVY...CITRUS AND HERNANDO COUNTIES...AND A COASTAL FLOOD
ADVISORY REMAIN IN EFFECT SOUTHWARD THROUGH PINELLAS AND
HILLSBOROUGH COUNTIES THROUGH NOON ON MONDAY. FROM MANATEE COUNTY
SOUTHWARD A HIGH SURF ADVISORY ALSO REMAINS IN EFFECT. PLEASE SEE
THE LATEST MIACFWTBW PRODUCT FOR MORE DETAILS ON THESE HAZARDS.

THE FORECAST FOR TUESDAY BECOMES INCREASINGLY TRICKY...AS GUIDANCE
HAS FAILED TO COME TO AN AGREEMENT ON THE EVENTUAL TRACK OF TROPICAL
STORM DEBBY. HAVE LEANED THE FORECAST HEAVILY TOWARD THE OFFICIAL
NATIONAL HURRICANE CENTER FORECAST WHICH STILL ALLOWS A SLOW
WESTWARD DRIFT IN THE LATER PORTION OF THE SHORT TERM PERIOD. WITH
THIS IN MIND THE WIDESPREAD RAINFALL SHOULD BEGIN TO TAPER
OFF...HOWEVER WITH DEEP SOUTHERLY FLOW AND ABUNDANT ATMOSPHERIC
MOISTURE STILL LIKELY TO BE IN PLACE...SCATTERED TO NUMEROUS SHOWERS
AND ISOLATED STORMS WILL REMAIN IN THE FORECAST.

&&

.LONG TERM (WEDNESDAY THROUGH SATURDAY)...
ONCE AGAIN THE EXTENDED PORTION OF THE FORECAST IS HIGHLY DEPENDENT
ON THE EVENTUAL TRACK AND INTENSITY OF WHAT IS CURRENTLY TROPICAL
STORM DEBBY. BASED ON A WESTWARD TRACK...THE SUB-TROPICAL RIDGE
WOULD BUILD BACK IN FROM THE EAST RESULTING IN A RETURN TO MORE
TYPICAL AFTERNOON SHOWERS AND THUNDERSTORMS EACH DAY. THE GFS AND
CANADIAN MODELS HAVE DEBBY MOVING THROUGH NORTH FLORIDA THEN OUT
INTO THE ATLANTIC BY WEDNESDAY. THIS WOULD BRING NORTHWEST WINDS AND
DRIER AIR TO OUR REGION BY THURSDAY. FOR NOW...WILL CONTINUE TO
FOLLOW THE MOST LIKELY SCENARIO KEEPING ENOUGH MOISTURE IN PLACE FOR
NEAR-NORMAL RAIN CHANCES EACH AFTERNOON.

ONLY MINOR TWEAKS HAD TO BE MADE TO THE EXTENDED PORTION OF THE
FORECAST WHICH RELIES HEAVILY ON THE ECMWF.

&&

.AVIATION...
WIDESPREAD MVFR TO LOCAL IFR CONDITIONS LIKELY OVER THE NEXT 24
HOURS...ESPECIALLY AROUND TPA...PIE AND SRQ. WINDS MAY BECOME
STRONGER THAN WHAT IS CURRENTLY IN TAFS IF WE HAVE ENOUGH HEATING TO
MIX STRONGER WINDS ALOFT TO THE SURFACE.

&&

.MARINE...
TROPICAL STORM DEBBY CONTINUES TO SPIN TO THE WEST OF OUR FORECAST
WATERS THIS MORNING. THE STRONGEST WIND AND THUNDERSTORMS ACTIVITY
HAS OFF TO THE NORTH AND EAST OF THE CENTER OF CIRCULATION AND HAVE
BEEN AFFECTING PORTIONS OF THE OFFSHORE WATERS THIS MORNING.
TROPICAL STORM WARNINGS ARE NOW IN EFFECT FROM ENGLEWOOD TO SUWANNEE
RIVER FROM 20 TO 60 NM. OVER THESE ZONES WIND OF 30 TO 40 KNOTS WITH
HIGHER GUSTS ARE POSSIBLE WITHIN THUNDERSTORM BANDS TODAY. ELSEWHERE
SMALL CRAFT ADVISORIES ARE IN EFFECT FOR THE REMAINDER OF THE MARINE
ZONES. CONDITIONS ARE ROUGH TO DANGEROUS OVER THE MARINE AREA THIS
MORNING AND SMALL CRAFT ARE URGED TO REMAIN IN PORT.

&&

.FIRE WEATHER...
DEEP TROPICAL MOISTURE ON THE EASTERN PERIPHERY OF TROPICAL STORM
DEBBY WILL KEEP RAIN CHANCES HIGH AND RELATIVE HUMIDITY LEVELS OVER
THE ENTIRE FORECAST AREA WELL ABOVE CRITICAL LEVELS THROUGH THE
EARLY PORTION OF THE WEEK. NO FIRE WEATHER CONCERNS ARE ANTICIPATED
AT THIS TIME.

&&

.PRELIMINARY POINT TEMPS/POPS...
TPA  85  76  87  80 / 100  80  80  60
FMY  86  75  87  77 /  90  60  60  50
GIF  85  74  88  77 /  90  80  70  60
SRQ  86  77  88  79 / 100  80  70  60
BKV  86  74  88  76 / 100  80  80  70
SPG  86  77  87  80 / 100  80  80  60

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...HIGH SURF ADVISORY UNTIL NOON EDT MONDAY FOR CHARLOTTE-
     HILLSBOROUGH-LEE-MANATEE-PINELLAS-SARASOTA.

     COASTAL FLOOD ADVISORY UNTIL NOON EDT MONDAY FOR
     HILLSBOROUGH-PASCO-PINELLAS.

     COASTAL FLOOD WARNING UNTIL NOON EDT MONDAY FOR CITRUS-
     HERNANDO-LEVY.

GULF WATERS...TROPICAL STORM WARNING FOR ENGLEWOOD TO TARPON SPRINGS
     OUT 20 TO 60 NM-TARPON SPRINGS TO SUWANNEE RIVER OUT 20
     TO 60 NM.

     SMALL CRAFT ADVISORY UNTIL 8 PM EDT MONDAY FOR BONITA
     BEACH TO ENGLEWOOD OUT 20 NM-BONITA BEACH TO
     ENGLEWOOD OUT 20 TO 60 NM-ENGLEWOOD TO TARPON SPRINGS
     OUT 20 NM-TAMPA BAY WATERS-TARPON SPRINGS TO SUWANNEE
     RIVER OUT 20 NM.

&&

SYNOPSIS/SHORT TERM/MARINE/FIRE WX...MROCZKA
LONG TERM/AVIATION...JILLSON
Hazardous weather outlook, Jun 24, 5:50 AM EDT, 5 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
550 AM EDT SUN JUN 24 2012

FLZ039-042-043-048>052-055>057-060>062-065-GMZ830-850-853-856-870-
873-876-242200-
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-
MANATEE-HARDEE-HIGHLANDS-SARASOTA-DESOTO-CHARLOTTE-LEE-
TAMPA BAY WATERS-TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 NM-
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM-
550 AM EDT SUN JUN 24 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

TROPICAL STORM DEBBY OVER THE NORTH-CENTRAL GULF OF MEXICO WILL
CONTINUE DRIFTING NORTH TODAY...THEN TURN TOWARD THE WEST ON
MONDAY. THIS WILL BRING A MYRIAD OF HAZARDS TO OUR REGION OVER THE
NEXT COUPLE OF DAYS.

...THUNDERSTORM IMPACT...
WIDESPREAD SHOWERS WITH EMBEDDED THUNDERSTORMS WILL CONTINUE
ACROSS THE REGION TODAY. THE MAIN THREAT FROM STORMS WILL BE
WATERSPOUTS AND THE POSSIBILITY OF TORNADOES.

...FLOOD IMPACT...
BOTH RIVER AND URBAN FLOODING ARE POSSIBLE TODAY AS HEAVY RAIN
AFFECTS THE REGION. WIDESPREAD FLOODING IS NOT EXPECTED.

...COASTAL FLOOD IMPACT...
MODERATE COASTAL FLOODING AT TIMES OF HIGH TIDES IS EXPECTED OVER
PORTIONS OF THE NATURE COAST. MINOR FLOODING COULD OCCUR ELSEWHERE
DURING HIGH TIDES.

...RIP CURRENT IMPACT...
THERE IS A HIGH RISK OF DANGEROUS RIP CURRENTS TODAY AND TONIGHT.

...WATERSPOUT IMPACT...
WATERSPOUTS ARE LIKELY IN THE OUTER RAIN BANDS ASSOCIATED WITH
TROPICAL STORM DEBBY TODAY AND TONIGHT.

...WIND AND SEA IMPACT...
NORTH OF ENGLEWOOD AND BEYOND 20 MILES FROM THE COAST...TROPICAL
STORM FORCE WINDS ARE LIKELY WITH SEAS UP TO 15 FEET. ELSEWHERE
WINDS WILL BE 20 TO 25 KNOTS WITH GUSTS NEAR GALE FORCE...
ESPECIALLY IN SHOWERS AND THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

HAZARDS ASSOCIATED WITH TROPICAL STORM DEBBY WILL CONTINUE THROUGH
MONDAY...THEN CONDITIONS WILL SLOWLY IMPROVE AS DEBBY MOVES
WESTWARD AWAY FROM THE AREA TOWARD MID-WEEK.

...THUNDERSTORM IMPACT...
THE THREAT FOR ISOLATED TORNADOES IN THUNDERSTORMS MAY CONTINUE ON
MONDAY...THEN WE WILL TRANSITION BACK TO A MORE TYPICAL REGIME OF
AFTERNOON THUNDERSTORMS EACH DAY.

...FLOOD IMPACT...
SOME RIVER AND URBAN FLOODING WILL BE POSSIBLE...ESPECIALLY MONDAY
AND TUESDAY.

...COASTAL FLOOD IMPACT...
MODERATE COASTAL FLOODING WILL CONTINUE OVER THE NATURE COAST
DURING HIGH TIDES ON MONDAY. MINOR COASTAL FLOODING COULD OCCUR
ELSEWHERE. WATER LEVELS SHOULD BEGIN TO SUBSIDE BY TUESDAY.

...RIP CURRENT IMPACT...
STRONG RIP CURRENTS WILL PERSIST FOR SEVERAL DAYS AS LARGE OCEAN
SWELLS GENERATED BY DEBBY MOVE TOWARD THE GULF COAST.

...WIND AND SEA IMPACT...
WINDS AND SEAS SHOULD SUBSIDE BELOW TROPICAL STORM FORCE BY MONDAY
AFTERNOON...BUT REMAIN AT SMALL CRAFT ADVISORY LEVELS THROUGH AT
LEAST MID-WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

JILLSON

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 8:32 PM EDTSpecial Marine WarningTBW43 min
Jun 23, 9:11 PM EDTSpecial Marine WarningTBW49 min
Jun 23, 9:36 PM EDTSpecial Weather StatementTBWCharlotte39 min
Jun 23, 9:49 PM EDTSpecial Marine WarningTBW41 min
Jun 23, 10:58 PM EDTSpecial Marine WarningTBW62 min
Jun 23, 11:37 PM EDTSpecial Marine WarningTBW38 min
Jun 24, 12:26 AM EDTSpecial Marine WarningTBW64 min
Jun 24, 1:07 AM EDTCoastal Flood WarningTBWPinellas35 hr
Jun 24, 3:09 AM EDTSpecial Marine WarningTBW66 min
Jun 24, 4:47 AM EDTTropical Storm WarningTBWPinellas65 hr
Jun 24, 8:30 AM EDTTornado WarningTBWCharlotte, Lee30 min
Jun 24, 8:33 AM EDTSpecial Marine WarningTBW57 min
Jun 24, 10:00 AM EDTTornado WarningTBWDeSoto, Hardee30 min
Jun 24, 10:09 AM EDTSpecial Marine WarningTBW66 min
Jun 24, 10:16 AM EDTRiver Flood WarningTBWHillsborough6 days
Jun 24, 10:16 AM EDTRiver Flood WarningTBWManatee4 days
Jun 24, 10:16 AM EDTRiver Flood WarningTBWSarasota12 days
Jun 24, 10:16 AM EDTRiver Flood WarningTBWPasco6 days
Jun 24, 10:31 AM EDTTornado WarningTBWHardee, Polk22 min
Jun 24, 11:25 AM EDTSpecial Marine WarningTBW65 min
Jun 24, 11:59 AM EDTAreal Flood AdvisoryTBWHillsborough, Pasco, Pinellas2 hr
Jun 24, 12:00 PM EDTTropical Storm WatchTBWPinellas24 hr
Jun 24, 12:19 PM EDTTornado WarningTBWHighlands41 min
Jun 24, 12:29 PM EDTSpecial Marine WarningTBW91 min
Jun 24, 1:16 PM EDTFlood WatchTBWDeSoto, Hardee, Highlands, Pinellas, Polk, Sumter43 hr
Jun 24, 1:21 PM EDTTornado WarningTBWManatee, Sarasota24 min
Jun 24, 1:22 PM EDTTornado WarningTBWHillsborough, Pasco, Pinellas27 min
Jun 24, 1:32 PM EDTTornado WarningTBWManatee, Sarasota43 min
Jun 24, 1:52 PM EDTAreal Flood AdvisoryTBWHillsborough, Pasco, Pinellas113 min
Jun 24, 1:57 PM EDTSpecial Marine WarningTBW93 min
Jun 24, 2:12 PM EDTTornado WarningTBWHighlands48 min
Jun 24, 2:17 PM EDTAreal Flood AdvisoryTBWManatee88 min
Jun 24, 3:00 PM EDTAreal Flood WarningTBWPasco, Pinellas6 hr
Jun 24, 3:17 PM EDTTornado WarningTBWHillsborough, Pasco28 min
Jun 24, 3:20 PM EDTTornado WarningTBWHighlands40 min
Jun 24, 3:46 PM EDTSpecial Weather StatementTBWPolk44 min
Jun 24, 3:48 PM EDTSpecial Weather StatementTBWPinellas42 min
Jun 24, 3:55 PM EDTTornado WarningTBWPasco, Pinellas35 min
Jun 24, 3:57 PM EDTTornado WarningTBWHighlands63 min
Jun 24, 4:10 PM EDTSpecial Marine WarningTBW95 min
Jun 24, 4:32 PM EDTTornado WarningTBWHillsborough, Pasco28 min
Jun 24, 4:36 PM EDTCoastal Flood AdvisoryTBW63 hr
Jun 24, 4:41 PM EDTTornado WarningTBWHernando, Pasco34 min
Jun 24, 4:45 PM EDTSpecial Marine WarningTBW45 min
Jun 24, 4:59 PM EDTTornado WarningTBWPasco, Pinellas31 min
Jun 24, 5:05 PM EDTTornado WarningTBWHighlands25 min
Jun 24, 5:29 PM EDTTornado WarningTBWHernando, Hillsborough, Pasco, Pinellas31 min
Jun 24, 5:46 PM EDTSpecial Marine WarningTBW89 min
Jun 24, 6:56 PM EDTAreal Flood AdvisoryTBWCitrus, Hernando, Hillsborough, Pasco, Sumter6 hr
Jun 24, 7:08 PM EDTTornado WarningTBWHardee, Polk37 min
Jun 24, 7:18 PM EDTSpecial Marine WarningTBW87 min
Jun 24, 7:23 PM EDTSpecial Marine WarningTBW52 min
Jun 24, 7:39 PM EDTTornado WarningTBWHillsborough, Manatee36 min
Jun 24, 7:48 PM EDTTornado WarningTBWPolk27 min

Nearby

Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.